Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 499, NWS Atlanta, GA

July 29, 20084 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 29, 2008, 6:26 PM EDT for 4 counties in Georgia. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 29, 2008, 6:26 PM EDT (22:26 UTC)
Expired
Jul 29, 2008, 7:00 PM EDT
In force
34 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Coweta County, GA, Meriwether County, GA, Pike County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 17 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 29, 6:30 PM EDTTSTM WND DMG11 Ne Greenville, GAFOUR TREES DOWN IN ONE AREA
Jul 29, 6:55 PM EDTTSTM WND DMGSenoia, GAONE TREE DOWN ON LYNCH ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.4 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2008-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2025 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2008-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2025 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
752 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 292226
SVRFFC
GAC077-199-231-255-292300-
/O.NEW.KFFC.SV.W.0499.080729T2226Z-080729T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
626 PM EDT TUE JUL 29 2008

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN COWETA COUNTY IN WEST CENTRAL GEORGIA
  NORTHERN MERIWETHER COUNTY IN WEST CENTRAL GEORGIA
  EXTREME NORTHWESTERN PIKE COUNTY IN WEST CENTRAL GEORGIA
  EXTREME WEST CENTRAL SPALDING COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 700 PM EDT

* AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  SOUTHEAST OF LUTHERSVILLE...MOVING EAST AT 6 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SENOIA.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3336 8456 3325 8448 3303 8453 3305 8480
      3328 8479
TIME...MOT...LOC 2226Z 268DEG 5KT 3315 8467

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 3:58 PM EDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jul 29, 3:58 PM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
358 PM EDT TUE JUL 29 2008

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
WEAK UPPER RIDGE PASSING OVER THE REGION TONIGHT. NOT ENOUGH
SUBSIDENCE TO PUT A LID ON OUR DIURNAL CONVECTION AS THE ATMOSPHERE
REMAINS QUITE MOIST AND MODERATELY UNSTABLE. THE MODELS ARE NOW MUCH
WEAKER WITH RESPECT TO THE UPPER TROUGH FORECAST TO MOVE IN BEHIND
THE RIDGE THURSDAY. SUBSEQUENTLY THE SURFACE FRONT IS ALSO LESS
DISTINCT WITH THE LATEST TRENDS. STILL...WITH AMPLE MOISTURE AND EVEN
WEAK LOW LEVEL FORCING AND UPPER SUPPORT...RAIN CHANCES LOOK PRETTY
GOOD FOR THURSDAY. TOMORROW APPEARS TO BE A TRANSITION DAY AS THE
UPPER RIDGE WEAKENS AND MOVES EAST PROVIDING EVEN LESS CAPPING.

.LONG TERM /FRIDAY THROUGH TUESDAY/...
THE UPPER TROUGH AXIS IS FORECAST TO BE PASSING EAST OF THE STATE TO
START OFF THE EXTENDED FORECAST PERIOD. THE GFS IS STILL BUILDING A
MONSTER UPPER RIDGE OVER THE WESTERN U.S. AND SHIFTING IT EASTWARD
THROUGH THE EXTENDED FORECAST PERIOD. BY THE END OF THE WEEKEND THE
CENTER OF THE HIGH IS PROGGED TO BE IN THE WESTERN OHIO VALLEY. THE
SURFACE PATTERN KEEPS GEORGIA ON THE NORTHWEST EDGE OF THE WESTERN
ATLANTIC SURFACE RIDGE WHICH SHOULD KEEP AT LEAST MODERATE LOW LEVEL
MOISTURE OVER THE REGION...BUT WITH THE STRONG UPPER RIDGE CONVECTION
SHOULD BE LIMITED TO MAINLY ISOLATED DIURNAL ACTIVITY EACH DAY.

ONE POTENTIAL KINK IN THE CURRENT FORECAST IS THE WEAK LOW THE MODELS
ARE DEVELOPING IN THE NORTHERN GULF OF MEXICO THIS WEEKEND. CURRENT
STRENGTH AND TRACK SHOULD KEEP IMPACT ON MY FORECAST AREA TO A
MINIMUM...BUT CONFIDENCE IS A BIT SHAKY RIGHT NOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          72  92  72  90  72 /  40  40  30  50  40
ATLANTA         74  90  74  89  72 /  30  50  30  60  40
BLAIRSVILLE     68  88  68  86  65 /  40  40  30  60  40
CARTERSVILLE    70  91  70  89  69 /  40  40  30  60  40
COLUMBUS        74  93  75  90  74 /  30  50  40  60  30
GAINESVILLE     73  90  73  89  71 /  40  40  30  60  40
MACON           73  93  74  91  73 /  30  50  30  50  30
ROME            71  92  71  89  69 /  40  40  30  60  40
PEACHTREE CITY  71  91  71  89  70 /  30  50  30  60  30
VIDALIA         76  92  76  91  74 /  40  50  30  60  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

20
Hazardous weather outlook, Jul 29, 5:44 AM EDT, 12 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
544 AM EDT TUE JUL 29 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-301000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
544 AM EDT TUE JUL 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING.
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE.

.SYNOPSIS...
A WEAK SURFACE TROUGH WILL CONTINUE FROM THE CAROLINAS INTO
NORTHEAST GEORGIA TODAY...AS A WEAK UPPER LEVEL DISTURBANCE MOVES
ACROSS THE TENNESSEE VALLEY REGION.

.PRIMARY HAZARDS...
LOCALIZED DAMAGING WIND GUSTS AND LARGE HAIL ARE POSSIBLE
IN THE STRONGEST THUNDERSTORMS. WHILE THUNDERSTORMS ARE EXPECTED
ACROSS MUCH OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND
EVENING...THE MORE INTENSE STORMS WILL BE POSSIBLE SOUTH OF A
CARROLLTON TO ATLANTA TO ATHENS LINE...MAINLY BETWEEN 3 PM AND 10
PM.

.DISCUSSION...
A MOIST AIRMASS COMBINED WITH AFTERNOON HEATING AND AN UPPER LEVEL
DISTURBANCE...WILL AID IN THE DEVELOPMENT OF THUNDERSTORMS ACROSS
MUCH OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING.
WITH CAPES EXPECTED FROM 1500 TO 2500...SOME THUNDERSTORMS WILL BE
STRONG WITH A FEW POSSIBLY BECOMING SEVERE. WHILE STRONG GUSTY WINDS
AND LARGE HAIL ARE EXPECTED TO BE THE PRIMARY THREATS...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS ARE ALSO POSSIBLE WITH
ANY STORM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
FORMAL SPOTTER ACTIVATION IS NOT ANTICIPATED BUT SPOTTERS ARE
ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY
GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 29, 5:39 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
539 PM EDT TUE JUL 29 2008

GAZ022-023-034-292230-
539 PM EDT TUE JUL 29 2008

...SIGNIFICANT WEATHER ALERT FOR EXCESSIVE LIGHTNING IN GWINNETT...
FORSYTH AND HALL COUNTIES UNTIL 630 PM EDT...

AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
CLUSTER OF STRONG THUNDERSTORMS ACROSS WESTERN HALL...EASTERN
FORSYTH...AND NORTHERN GWINNETT...BETWEEN OSCARVILLE...FLOWERY
BRANCH...AND SUWANEE,,,MOVING EAST AT 15 MPH.

WIND GUSTS OF 40 TO 45 MPH AND FREQUENT CLOUD-TO-GROUND LIGHTNING
CAN BE EXPECTED WITH THIS ACTIVITY.  RESIDENTS IN THIS AREA SHOULD
STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

19
Local storm report, Jul 29, 5:58 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
558 PM EDT TUE JUL 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     3 SE CUMMING            34.18N 84.10W
07/29/2008                   FORSYTH            GA   EMERGENCY MNGR

            ONE LARGE TREE DOWN ON A HOUSE ON MARINA ROAD AT LAKE
            LANIER. TREE ALSO BROUGHT DOWN POWER LINES WHEN IT FELL.

0535 PM     HAIL             1 S CARROLLTON          33.57N 85.08W
07/29/2008  E0.75 INCH       CARROLL            GA   PUBLIC

&&

20
Special weather statement, Jul 29, 5:59 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
559 PM EDT TUE JUL 29 2008

GAZ042-044-052-053-292230-
559 PM EDT TUE JUL 29 2008

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN HEARD...
COWETA...CARROLL AND FULTON COUNTIES UNTIL 630 PM EDT...

AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PALMETTO TO CENTRALHATCHEE...MOVING
SOUTHEAST AT 17 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS PORTIONS OF HEARD...COWETA...CARROLL AND FULTON COUNTIES
THROUGH 630 PM EDT. WINDS MAY BE STRONG ENOUGH TO CAUSE DAMAGE TO A
FEW TREES AND CAUSE SOME POWER OUTAGES. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE
SIMPSON...SARGENT...ROSCOE...LOWELL...WHITESBURG...CENTRALHATCHEE.
..HANDY...FRANKLIN...MADRAS...PALMETTO...NEWNAN...COOKSVILLE...THOMAS
CROSSROADS...CANONGATE AND EAST NEWNAN.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Jul 29, 6:06 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
606 PM EDT TUE JUL 29 2008

GAZ045-046-057-292230-
606 PM EDT TUE JUL 29 2008

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN HENRY...
ROCKDALE AND DEKALB COUNTIES UNTIL 630 PM EDT...

AT 606 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PANOLA MOUNTAIN STATE PARK...MOVING
SOUTHEAST AT 17 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES
ACROSS PORTIONS OF HENRY...ROCKDALE AND DEKALB COUNTIES THROUGH
630 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
REDAN...
PANTHERSVILLE...LITHONIA...PANOLA MOUNTAIN STATE
PARK...LAKEVIEW ESTATES...MILSTEAD...FLIPPEN...MCDONOUGH
AND CONYERS. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES. RESIDENTS IN
THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES
SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Jul 29, 6:19 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
619 PM EDT TUE JUL 29 2008

GAZ067-292245-
619 PM EDT TUE JUL 29 2008

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN MERIWETHER
COUNTY UNTIL 645 PM EDT...

AT 618 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WOOSTER...MOVING SOUTHEAST AT 3 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
PORTIONS OF MERIWETHER COUNTY THROUGH 645 PM EDT. SOME LOCATIONS
THAT MAY BE AFFECTED BY
THIS STORM INCLUDE GREENVILLE...WOOSTER...IMLAC...ALVATON AND GAY.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES. RESIDENTS IN THIS
AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Jul 29, 6:24 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
624 PM EDT TUE JUL 29 2008

GAZ025-035>037-047-292300-
624 PM EDT TUE JUL 29 2008

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN WALTON...
OCONEE...CLARKE...BARROW AND JACKSON COUNTIES UNTIL 700 PM EDT...

AT 620 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM WEST OF ARCADE TO BOGART...MOVING SOUTH AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WALTON...OCONEE...CLARKE...BARROW AND JACKSON COUNTIES THROUGH
700 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FORT
YARGO STATE PARK...WINDER...RUSSELL...ARCADE...BOGART...BETHLEHEM...
GRATIS...EASTVILLE AND STATHAM. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 1:38 PM EDTSevere Thunderstorm WarningFFCWalker31 min
Jul 29, 4:49 PM EDTSevere Thunderstorm WarningFFCCarroll56 min
Jul 29, 6:16 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Fulton29 min
Jul 29, 6:22 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Spalding23 min
Jul 29, 6:51 PM EDTSevere Thunderstorm WarningFFCWashington39 min
Jul 29, 6:59 PM EDTSevere Thunderstorm WarningFFCBanks, Jackson, Madison46 min
Jul 29, 7:03 PM EDTSevere Thunderstorm WarningFFCClayton, Henry, Spalding27 min
Jul 29, 7:28 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Talbot, Upson25 min
Jul 29, 7:37 PM EDTSevere Thunderstorm WarningFFCClarke, Madison, Oglethorpe38 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.